# SDR SWAA2021110123060

- Difficulty date: September 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF-PLATE CORNER; CRACKED. DOT# 208-14 ; / [01] RECEIVED NEW PART; LOCATED AND DRILLED NEW AFT CARGO COMP FWD SCUFF PLATE PER REF B737-700 SRM 51-40-05-0G-0. THIS PART IS TO BE INSTALL ON FAULT TTG8Q004FRG8 AND TTG8Q002G50E.; [02] RECEIVED NEW PART; LOCATED AND DRILLED NEW AFT CARGO COMP FWD SCUFF PLATE PER REF B737-700 SRM 51-40-05-0G-0. THIS PART IS TO BE INSTALL ON FAULT TTG8Q004FRG8 AND TTG8Q002G50E.; [03] VERIFIED STEP 1-2
